# SDR CA031117006

- Difficulty date: October 31, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,724 hours
- Engine: Allsn 250C20B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206062111101
- Condition: Cracked
- Location: Engine
- Part time: 11,003 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ENGINE COMPRESSOR CHANGE (SCHEDULED), THE 3 ENGINE MOUNTS P/N 206-062-111-101 WERE SENT OUT TO BE STRIPPED, NDT , AND REPAINTED. DURING THE NDT STAGE THERE WERE CRACK INDICATIONS FOUND ON 2 OF THE MOUNTS ALONG THE TREADED PORTION.  THE SUBJECT MOUNTS WERE REPLACED WITH NEW ASSY S. THERE IS NO REQUIREMENT FROM THE MANUFACTURER TO NDT THE ENGINE MOUNTS.
